MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 45; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 45; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48811345
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon informed rep that wing of aviator plate protruding outward.Surgeon used coker instrument to break off wing.
 
Additional Manufacturer Narrative
Results: device inspection, device history review, and complaint history review could not be performed, as the device was remains implanted.Conclusion: the root cause is undetermined.
 
Event or Problem Description

Brand Name
AVIATOR ASSY THREE LEVEL PLATE SIZE 45
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5829174
Report Number0009617544-2016-00311
Device Sequence Number326328
Product Code KWQ
UDI-Device Identifier07613252152286
UDI-Public(01)07613252152286
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811345
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2016
Supplement Report FDA Received Date10/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1